Jump to content
Important Survey - Please Participate ×

does anyone else get nervous stomach?


[cn...]

Recommended Posts

does anyone else get nervous stomach? I usually get this through anxiety. But even through w/d I'm having it, and I can't seem to control it. I can at times, but others I cannot.

 

I think it's a possibility that my nervous stomach though is from anxiety that I'm kind of causing myself, b/c im about to make my last jump to .125mg ativan then be done after a week.

 

Also, does anyone else get hit with short circuits of nausea? and the nausea makes you feel panicky???

 

I had a little nausea last night, and it about made my body start having that DREAD/FEAR for some reason... but i just breathed and it left.

Link to comment
Share on other sites

yep..i thought the nausea was gone for me.  then it came back two days ago on and off, but only for the day.  eating something helps.  :)
Link to comment
Share on other sites

sorry youre having nausea... it will pass.

 

Did your w/d s/x come and go? or were you hit with lots of them at the same time?

 

Does your nervous stomach affect your appetite?

Link to comment
Share on other sites

[f3...]

Hi there,

 

Yes, recently I get the nausea. It isn't really in the morning.. but afternoon.

 

We have more receptors in the stomach than the brain, so I hear.

 

Try to eat  when you can. Our body needs food to heal.

 

Hang in there!

 

Billy.

 

 

Link to comment
Share on other sites

sorry youre having nausea... it will pass.

 

Did your w/d s/x come and go? or were you hit with lots of them at the same time?

 

Does your nervous stomach affect your appetite?

 

i didn't have nausea until around end of month 2 or beginning of month 3 off.  can't really remember.  came and went for a few weeks.  then again, i had it two days ago.  it started in the night, then in waves during the day.  have only had a moment or two wave of nausea a few other times.  i find that eating something helps. 

Link to comment
Share on other sites

I'm 3 1/2 months off and right now nausea is awful at times!  And when I'm feel nauseous my anxiety kicks in...and dizziness...and so the cycle goes.....  wish I could eat what I want.... not so much!

 

Sophia

Link to comment
Share on other sites

I have had the Nausea as well... to be honest I dont know for sure what is causing it, I am sure the withdrawls are a part of it but it might also be from other medication.

 

It takes time to learn that Nausea does not mean all the symptoms are going to come back. That said when I get Extreme nausea sometimes pepto bismol helps, some days I couldnt even eat. What helped me was being able to drink Odwalla "Superfood" it would abate my hunger for a time, until I recovered enough to eat solid foods again. Speaking of which its been 3 days since I have eaten... Ill eat soon.

Link to comment
Share on other sites

×
×
  • Create New...